# SDR CA050930002

- Difficulty date: September 21, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 28,475 hours
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020221067
- Condition: Unserviceable
- Location: Main Rotor
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT BIM INDICATOR ILLUMINATED ON TAKEOFF.  AIRCRAFT RETURNED TO RAMP. VISUAL INDICATION REVELED (BLUE) MAIN ROTOR BLADE BIM INDICATOR IN THE BLACK.  MAIN ROTOR BLADE REPLACED.
